Skip to Content

Has there there been reports of Prilosec having an effect on gout?

Responses (2)

suzanne66 25 Jun 2012

Yes, increased uric acid levels and gout has been reported - but rarely.
Talk with your doctor.
https://www.drugs.com/sfx/prilosec-side-effects.html

AquariusAnneCA 25 Jun 2012

Hi,
Yes, it definitely can cause flareups of gout as I take Omeprazole and took it for 12 years and have had the gout off and on... went off the Omeprazole (generic for Prilosec) and it goes away. I take the above every few days as I have so many side affects from it.
Sorry you are experiencing it but the answer is "yes".
Anne

WagnerOE 25 Jun 2012

Thank you.

vijer 14 Feb 2015

I think your comment is poorly worded. Are you stating that taking Prilosec can trigger a gout flair up? A pharmacist gave me Prilosec to treat my gout.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions